# SDR SWIA201129764

- Difficulty date: July 8, 2011
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 22,452 hours, 18,357 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 559.0 PRESSURE BULKHEAD TO LEFT SIDE.  (C-CHECK)  REPAIRED PER REO.
